







Draft - v2

PSCIOC MEETING AGENDA MS TEAMS MEETING

WEDNESDAY, FEBRUARY 24, 2021 12:00 p.m. – 3:00 p.m. EST

		PSCIOC							
#	TIME	PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS				
	11:45	Set-up: Memb							
	a.m. –	Participants: Refer to recommendations for the use of MS Teams							
	12:00	For simultaneous interpretation: refer to information provided							
	p.m.	Members to respond to evaluation poll after each presentation							
	12:00	Welcome	Rollcall of PSCIOC Members and registered	PSCIOC C	o-Chairs:				
	p.m.		Observers in attendance	Tracy Wood, PEI					
				Denis Skinner, TBS					
1	12:05	Administrative	Objective:		D				
	40.40	Matters	A) Annuary of December of Decision from	Fau annual	Denis Skinner				
	12:10		A) Approval of Record of Decision from	For approval					
	p.m.		September 23, 2020 meeting (TAB 1A)						
	(5		D) Accompany of Fahrmany 24, 2024						
	min)		B) Acceptance of February 24, 2021 Meeting Agenda (TAB 1B)	For approval					
2	12:10	Guest Speaker	Objective:		Intro: Denis				
-	- 1:10	Ouest opeaker	Objective.		Skinner				
	p.m.		Presentation on taking transformation from	For discussion	Citimion				
			traditional delivery to DevOps delivery		Presenter- tbc				
	(60		models (lived experience rather than theory	Members to					
	min)		on where we are on the journey). – item	respond to					
			requested by members at a previous	evaluation poll after each item.					
			meeting.	aner each nem.					
			https://info.cavendishwood.com/blog/what-is-						
			devops-digital-transformation-benefits						
			Potential Guest Speakers:						
			Dr. Nicole Forsgren, VP of Research &						
			Strategy at GitHub						
			(ICCS Secretariat has reached out, awaiting						
			response)						
			Gene Kim, Author, Researcher, Speaker,						
			Director, DevOps Enthusiast						
			(ICCS Secretariat has reached out, awaiting						
			response)						









	1:10 – 1:15 p.m.		Stretch Break				
			NOTE: Different MS Teams meeting link for next agenda item – see calendar invitation. Members only.				
3	1:15 – 1:30 p.m. (15 min) 1:30 – 2:45 p.m. (75 min)	IN-CAMERA ITEM: PSCIOC MEMBERS ONLY Jurisdictional Information Sharing	Objective: A) PSCIOC Information Sharing new format (TAB 3A) PSCIOC Information Sharing Analysis (TAB 3B) B) Information-Sharing Roundtable PSCIOC members to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (Time allocated for each member is about 5-8)	For information / discussion Members to respond to evaluation poll after each item.	Intro: Tracy Wood Sophia Jesow, Research Analyst PSCIOC members		
4	2:45 – 3:00 p.m. (15 min)	Other Business	 Minutes) Objective: PSCIOC Treasurer's Report: PSCIOC Financial Report (TAB 4A) PSCIOC Members' contributions for 2021/2022 (TAB 4B) B) PSCIOC Action Items from previous meetings (TAB 4C) C) PSCIOC Bring Forward Agenda (TAB 4D) D) PSCIOC MS Teams Meetings in 2021: Wednesday, March 31, 12:00 p.m. EDT Wednesday, April 28, 12:00 p.m. EDT Wednesday, May 19, 12:00 p.m. EDT Wednesday, June 16, 12:00 p.m. EDT Wednesday, July 7, 12:00 p.m. EDT Wednesday, August 4, 12:00 p.m. EDT Wednesday, August 4, 12:00 p.m. EDT 	For information / feedback	Intro: Denis Skinner Sean McLeish PSCIOC Treasurer		
	3:00 p.m.		Adjournment of PSCIOC Meeting				